# SDR 04FDEA00050

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E AT NR 6 K-FLAP OPENING, L/E LOWER SURFACE, PANEL TO SEAL RETAINER ANGLE IS EXFOLIATED (BELOW & FWD OF NR 6 K-FLAP ACTUATOR).  REMOVED SEAL RETAINER ANGLE IAW 727 SRM 51-30-2.  FABRICATED NEW SEAL RETAINER ANGLE IAW 727 SRM 51-20-1 FROM BAC 1506-1523, BATCH 687730.  INSTALLED SEAL RETAINER ANGLE IAW 727 SRM 51-30-2.
